Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having flutters in stomach, nausea after eating or drinking, constipation and headaches. Pregnancy chances?

I have had flutters in my stomach now for over a week, they come and go. over the past 2 days i have been feeling sick/nauseaus after eating or drinking anything, headaches are quiet common as well. Constipation ... Not due on my period for another 2 weeks so cant rule out pregnancy, is there anything else it could be??
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It probably seems like a non-specific colitis that may be causing your symptoms. Nothing complicated; treatment is easy.

Please take probiotics like Sporlac so that the normal intestinal flora is replenished. Also, consume more of yoghurt.

Make sure you eat on time and heat healthy. Consume more of fibers, vegetable salads and fruits.

You should do well soon.

Take care.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor